Inclusions and the approximate identities of the generalized grand Lebesgue spaces
AuthorGürkanlı, Ahmet Turan
MetadataShow full item record
CitationGurkanli, A. T. (2018). Inclusions and the approximate identities of the generalized grand Lebesgue spaces. Turkish Journal of Mathematics, 42(6), 3195-3203. doi:10.3906/mat-1803-89
Let (Omega, Sigma, mu) and (Omega, Sigma, upsilon) be two finite measure spaces and let L-p(),theta )(mu) and L-q),L-theta (upsilon) be two generalized grand Lebesgue spaces [9,10] , where 1 < p, q < infinity and theta >= 0. In Section 2 we discuss the inclusion properties of these spaces and investigate under what conditions L-p),L-theta (mu) subset of L-q),L-theta (upsilon) for two different measures mu and upsilon. Let Omega be a bounded subset of R-n. We know that the Lebesgue space L-p (mu) admits an approximate identity, bounded in L-1 (mu) , [5, 8] . In Section 3 we investigate the approximate identities of L-p),L-theta (mu) and show that it does not admit such an approximate identity. Later we discuss aproximate identities of the space [L-p](p)),(theta) , the closure of C-c(infinity) (Omega) in L-p),L-theta (mu), where C-c(infinity) (Omega) denotes the space of infinitely differentiable complex-valued functions with compact support on R-n.